Niall Madden
Niall Madden
School of Mathematics, Statistics and Applied Mathematics, NUI Galway
Verified email at NUIGalway.ie - Homepage
Title
Cited by
Cited by
Year
A uniformly convergent numerical method for a coupled system of two singularly perturbed linear reaction–diffusion problems
N Madden, M Stynes
IMA Journal of Numerical Analysis 23 (4), 627-644, 2003
1482003
Software for calculating blood lactate endurance markers
J Newell, D Higgins, N Madden, J Cruickshank, J Einbeck, K McMillan, ...
Journal of sports sciences 25 (12), 1403-1409, 2007
1392007
Accurate solution of a system of coupled singularly perturbed reaction-diffusion equations
T Linß, N Madden
Computing 73 (2), 121-133, 2004
642004
Layer-adapted meshes for a linear system of coupled singularly perturbed reaction–diffusion problems
T Linß, N Madden
IMA journal of numerical analysis 29 (1), 109-125, 2009
602009
A two-scale sparse grid method for a singularly perturbed reaction–diffusion problem in two dimensions
F Liu, N Madden, M Stynes, A Zhou
IMA journal of numerical analysis 29 (4), 986-1007, 2009
432009
Grid equidistribution for reaction–diffusion problems in one dimension
N Kopteva, N Madden, M Stynes
Numerical Algorithms 40 (3), 305-322, 2005
412005
A finite element analysis of a coupled system of singularly perturbed reaction–diffusion equations
T Linß, N Madden
Applied mathematics and computation 148 (3), 869-880, 2004
412004
A parameter‐robust numerical method for a system of reaction–diffusion equations in two dimensions
RB Kellogg, N Madden, M Stynes
Numerical Methods for Partial Differential Equations 24 (1), 312-334, 2008
362008
An improved error estimate for a numerical method for a system of coupled singularly perturbed reaction-diffusion equations
T Linss, N Madden
Computational Methods in Applied Mathematics 3 (3), 417-423, 2003
332003
A parameter-uniform Schwarz method for a coupled system of reaction–diffusion equations
M Stephens, N Madden
Journal of computational and applied mathematics 230 (2), 360-370, 2009
322009
Parameter uniform approximations for time‐dependent reaction‐diffusion problems
T Linß, N Madden
Numerical Methods for Partial Differential Equations 23 (6), 1290-1300, 2007
252007
Robust solution of singularly perturbed problems using multigrid methods
S MacLachlan, N Madden
SIAM Journal on Scientific Computing 35 (5), A2225-A2254, 2013
212013
Clinical time series data analysis using mathematical models and DBNs
CG Enright, MG Madden, N Madden, JG Laffey
Conference on Artificial Intelligence in Medicine in Europe, 159-168, 2011
182011
Analysis of an alternating direction method applied to singularly perturbed reaction-diffusion problems
T Linss, N Madden
Int J Numer Anal Model 7 (3), 507-519, 2010
152010
Bayesian networks for mathematical models: Techniques for automatic construction and efficient inference
CG Enright, MG Madden, N Madden
International Journal of Approximate Reasoning 54 (2), 323-342, 2013
132013
Modelling Glycaemia in ICU Patients-A Dynamic Bayesian Network Approach.
CG Enright, MG Madden, SJ Russell, N Aleks, GT Manley, JG Laffey, ...
BIOSIGNALS, 452-459, 2010
112010
A C 1-conforming hp finite element method for fourth order singularly perturbed boundary value problems
P Panaseti, A Zouvani, N Madden, C Xenophontos
Applied Numerical Mathematics 104, 81-97, 2016
102016
A Schwarz technique for a system of reaction diffusion equations with differing parameters
M Stephens, N Madden
BAIL 2008-Boundary and Interior Layers, 247-255, 2009
102009
Model free endurance markers based on the second derivative of blood lactate curves.
J Newell, J Einbeck, N Madden, K McMillan
Statistical Modelling Society, 2005
102005
A first-order system Petrov–Galerkin discretization for a reaction–diffusion problem on a fitted mesh
J Adler, S MacLachlan, N Madden
IMA Journal of Numerical Analysis 36 (3), 1281-1309, 2016
92016
The system can't perform the operation now. Try again later.
Articles 1–20